# SDR VIB2004F00000

- Difficulty date: October 6, 2004
- Submitted: October 29, 2004
- Operation: Air carrier
- Aircraft: N245TS
- Make and model: Beech A36
- Aircraft serial: E3318
- Engine: Cont IO550B
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 654084A1
- Condition: Spalled
- Location: Engine
- Part time: 341 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOLLOWING REMOVAL OF CYLINDERS FOR REPLACEMENT DUE TO LOW COMPRESSION, LIFTERS WERE REMOVED FOR INSPECTION.  FOUND NR 1 CYL EXHAUST LIFTER BADLY PITTED AND SPALLED ON PTCE AND CHIPPED ON EDGES.  DAMAGE TO CAMSHAFT OCCURRED AS A RESULT.  ENGINE REMOVAL FOR REPAIR WILL BE NECCESSARY.  LIFTER PN 653877.
